# SDR AALA20070808

- Difficulty date: May 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS IN BUSINESS CLASS INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT NUMBER TWO DOOR FOR SEAT MOUNTED EMERGENCY LIGHTS IN BUSINESS CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
